The fractal dimension of scalar surfaces in turbulent jets

Katepalli Sreenivasan, Rahul R. Prasad

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationFluid Dynamics Transactions of the Polish Academy of Sciences
Pages205-219
Volume14
StatePublished - 1988

Cite this

Sreenivasan, K., & Prasad, R. R. (1988). The fractal dimension of scalar surfaces in turbulent jets. In Fluid Dynamics Transactions of the Polish Academy of Sciences (Vol. 14, pp. 205-219)